# SDR FDEA201507162250

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fill Port
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK OVERWING FILL PORT FLANGE HAS CORROSION.  COMPLIED WITH ALL STEPS 1 & 2 OF EA F-5720-T0318310 PT 1.  CATEGORY A REPAIR, MAJOR REPAIR.
